# SDR U2RA2020030210001

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,535 hours, 24,966 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EMERGENCY LIGHT INOPERATIVE. - REMOVED AND REPLACED LAMP PER B757 AIRCRAFT MAINTENANCE MANUAL.
